# SDR E07A201702230001

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 949 hours, 581 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Avionics Unit
- Part number: 0110110520
- Part serial: 1HQ011632
- Condition: Inoperative
- Location: Zone 200
- Part time: 949 hours, 581 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

COM 2 FAIL. FOLLOWED BY MULTIPLE MFD RED XS. FLAP, SPOILER AIRCRAFT LANDED AT DESTINATION AIRPORT KLBB WITHOUT ANY DAMAGE.
